# SDR EIA2004090

- Difficulty date: May 26, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 89,121 hours, 19,948 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 43L FUS STA 1900, EXISTING REPAIR CORRODED, SKIN OUTBD AND FWD OF REPAIR CORRODED AND BULGING.  REPAIRED CORRODED AND BULGING SKIN.  REMOVED AND REPLACED CORRODED DOUBLER, PER B747 SRM 53-30-03, FIG 36, PAGES 99-100B, AT FS 1820 STR 48L.
